# SDR 2001FA0000270

- Difficulty date: September 12, 2001
- Submitted: September 12, 2001
- Operation: General aviation
- Aircraft: N733K
- Make and model: Cessna 650
- Aircraft serial: 6500222
- Aircraft time: 2,671 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Part number: 4502131
- Part serial: 0768
- Condition: Failed
- Location: Landing Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED AND INSTALLED.  OPERATED UNIT 3 CYCLES AND ON 4 EXTENSION UNIT WOULD NOT EXTEND AND MOTOR SEIZED AND SMELLED OF BURNING ELECTRICAL WIRING.   UNIT WAS PURCHASED THRU CESSNA AS AN OVERHAULED PART BY AN OUTSIDE VENDOR.  THE UNIT HAS A HISTORY OF EARLY FAILURE AFTER OVERHAUL.  THIS COMPANY HAS HAD FIVE WARRANTY ACTIONS CLAIMED ON THIS PART NUMBER.
